Journal of Nonlinear Mathematical Physics

Volume 18, Issue 1, March 2011, Pages 55 - 64

Uq(𝒢^) Heisenberg Families

Authors
A. Zuevsky*
School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, Galway, Ireland
*

Supported by a Science Foundation Ireland Frontiers of Research Grant.

Received 25 February 2010, Accepted 4 June 2010, Available Online 7 January 2021.
DOI
10.1142/S1402925111001143How to use a DOI?
Keywords
Heisenberg subalgebras; quantized universal enveloping algebra
Abstract

We explicitly describe Heisenberg families of elements in an arbitrary grading subspaces of the quantized universal enveloping algebra Uq(𝒢^) of an affine Kac–Moody algebra 𝒢^ in the Drinfeld formulation.

Copyright
© 2011 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
18 - 1
Pages
55 - 64
Publication Date
2021/01/07
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
10.1142/S1402925111001143How to use a DOI?
Copyright
© 2011 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - A. Zuevsky
PY  - 2021
DA  - 2021/01/07
TI  - Uq(𝒢^) Heisenberg Families
JO  - Journal of Nonlinear Mathematical Physics
SP  - 55
EP  - 64
VL  - 18
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925111001143
DO  - 10.1142/S1402925111001143
ID  - Zuevsky2021
ER  -